# SDR VNAA0206010

- Difficulty date: June 19, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 18,163 hours, 15,875 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A CPCS AUTO FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE CPCS AUTO MODE WAS DEFERRED, 21-9-1 CODE C, AND THE FLIGHT CONTINUED TO CAE ON TIME.
